Message Font: Serif | Sans-Serif
 
No. of Recommendations: 0
So far the major side effects are a swollen breast and a "sunburned" armpit. Aspirin relieves the inflamation and swelling. Aquaphor and topical vitamin E help, but it's exceedingly annoying having a sunburned armpit! A combination of pain and itching is only relieved somewhat. Ah, well, I have two days to heal over the weekend!

There are other annoyances, such as #1 son coming home from work and waking me from my nap to tell me he won't be here for supper. Luckily that doesn't happen very often. He did have a bemused expression on his face at trying to imagine how one can get a sunburned armpit<G>.

Only 13 more "Zaps" to go! I expect the "sunburn" will get worse over the next three weeks<sigh>, but I'm using the vitamin E as a preventative every night now.

PM
Print the post Back To Top
No. of Recommendations: 0
It will get worse, just as the tiredness gets worse. Cumulative effect. And, sadly, it continues to get worse after you finish. But then, a few days after that you start to feel better.

After my radiation was over one of my doctors was about to leave the room for a few minutes while I changed from my clothes to my gown, and I pointed out that I had just had 45 zaps that involved being basically nude in front of strangers, so why would I suddenly go all maidenly modest?

Nancy
Print the post Back To Top
No. of Recommendations: 0
But then, a few days after that you start to feel better.

That's good to know - about the getting better, that is. MDH and I are planning on a Sunset Wine Dinner at one of the local wineries and a Bed and Breakfast stay after the dinner for June 7th, as a celebrartion of the end of RT.
Print the post Back To Top